Positive solutions of even order system periodic boundary value problems

Qingkai Kong, Min Wang

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


We study a class of even order system boundary value problems with periodic boundary conditions. A series of criteria are obtained for the existence of one, two, any arbitrary number, and even a countably infinite number of positive solutions. Criteria for the nonexistence of positive solutions are also derived. As for the second order case, our results extend, improve, and supplement those in the literature for scalar and system boundary value problems. Several examples are given to demonstrate the applications. Moreover, we obtain conditions for system periodic boundary value problems of a different form to have nontrivial solutions by transforming our main results to such problems.

Original languageEnglish (US)
Pages (from-to)1778-1791
Number of pages14
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number3-4
StatePublished - Feb 1 2010
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Positive solutions of even order system periodic boundary value problems'. Together they form a unique fingerprint.

Cite this